# SDR 2006UALA01581

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 16,934 hours, 6,687 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SYSTEM WILL NOT TEST.  CIDS PANEL GIVES -TEST ABORTED.  NO COMM-.  RESET CIDS SYSTEM 4 TIMES AND REPOWERED A-C 3 TIMES, ALL NO HELP.   RESEATED CIDS CARDS, EMERGENCY SYSTEM TEST PASSED.
